Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 298095, 18 pages
http://dx.doi.org/10.1155/2012/298095
Research Article

Mean-Square Exponential Synchronization of Markovian Switching Stochastic Complex Networks with Time-Varying Delays by Pinning Control

1College of Information and Engineering, Shenzhen University, Shenzhen 518060, China
2College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China
3Department of Applied Mathematics, The Hong Kong Polytechnic University, Hong Kong

Received 19 December 2011; Accepted 2 March 2012

Academic Editor: Márcia Federson

Copyright © 2012 Jingyi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingyi Wang, Chen Xu, Jianwen Feng, Man Kam Kwong, and Francis Austin, “Mean-Square Exponential Synchronization of Markovian Switching Stochastic Complex Networks with Time-Varying Delays by Pinning Control,” Abstract and Applied Analysis, vol. 2012, Article ID 298095, 18 pages, 2012. https://doi.org/10.1155/2012/298095.